# SDR QXEA2016120500777

- Difficulty date: November 29, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT INBD AFT CARGO SEAT RAIL 9 FROM FS 670.0 TO FS 782.0 LBL 10 CORRODED BEYOND LIMITS. REMOVED LT AFT INBOARD SEAT RAIL 9 FROM FS X670.0TO FS X 782.0 LBL 10 IAW SRM 51-42-05, 51-41-00. NEW SEAT RAIL 9 PN 85338210-111 DRILLED USING TEMPLATE IAW SRM 51-40-07-02-01. NEW SEAT RAIL 9 PN 85338210-111 INSTALLED FROM FS X670 TO FS X782.0 LBL 10 IAW SRM 51-42-05 AND SRM 51-40-15. ALT FASTENERS INSTALLED ON TOP FLANGE FROM FS X 670 TO FS X 714 COMMON TO WEB REFERENCE TASK CARD RD 8/4-53-7852 FOR WORK ACCOMPLISHMENT.
